snubbr.com

Does Murad Acne Complex always make acne worse?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


I have seen a lot of posts that the a-tane makes acne worse.... does this always happen??? I asked my doc if that would happen ans she said not likely bc I was on antibiotics b4 the tane... but I still wanna hear your answers... is it common for it to just keep getting better? or will it be bad a week then get better? or be bad for months and not be good til the end????..

Comments (6)

Your question was: Does Murad Acne Complex always make acne worse?.

My dermie told me I would see a flare up in the first two weeks... just past 2 weeks BOOM! flare hits ya.cant say how long it will last but it's here, I'm hoping it gets going and is gone soon lolps I have very bad cystic acne and was on retin-a before going onto isotane.good luck, and hang in there, stay on this forum lol it's making me feel more postive since my skin gets me down so much :3..

Comment #1

My derm told me to expect a breakout. I also took antibiotics before the Murad Acne Complex course. I did not experience a breakout until the 2nd month when my dose was increased and even then it was mild. Like Wynne said though, it varies for everyone...

Comment #2

I was on antibiotics for ten months before tane, I am now 3 months in to 60mg a day and my acne is the worst it has ever been. I have been experiencing a constant breakout from the beginning of the course to be honest. I just hope it calms down soon.Danny..

Comment #3

I was on birth control before Murad Acne Complex and before birth control was on antibiotics. I didn't have the IB but like others said, it varies between people. But the weird thing is my derm said that I probably will not have any IB and what he said came true!I don't know how he knew but somehow I think it is connected to Retin-A rather then antibiotics because I was on Retin-A for years...

Comment #4

I was also on birth control prior to starting Murad Acne Complex. The derm recommended starting birth control first, so I did. No initial breakout. I had no antibiotic therapy either. She had warned me that I might experience an initial breakout but I didn't...

Comment #5

I was on Tetracycline before Murad Acne Complex and I still had a fairly bad IB. My acne has gotten better, but I am still getting a few breakouts from time to time. It is a very slow drug, but there is no doubt it works. (I am about 10 weeks into a 20 week treatment). ((First two months were at 40mg last three are at 60mg))..

Comment #6


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Diet & Weight Management | Vitamins & Supplements | Herbs & Cleansing |

Sexual Health | Medifast Support | Nutrisystem Support | Medifast Questions |

Web Hosting | Web Hosts | Website Hosting | Hosting |

Web Hosting | GoDaddy | Digital Cameras | Best WebHosts |

Web Hosting FAQ | Web Hosts FAQ | Hosting FAQ | Hosting Group |

Hosting Questions | Camera Tips | Best Cameras To Buy | Best Cameras This Year |

Camera Q-A | Digital Cameras Q-A | Camera Forum | Nov 2010 - Cameras |

Oct 2010 - Cameras | Oct 2010 - DSLRs | Oct 2010 - Camera Tips | Sep 2010 - Cameras |

Sep 2010 - DSLRS | Sep 2010 - Camera Tips | Aug 2010 - Cameras | Aug 2010 - DSLR Tips |

Aug 2010 - Camera Tips | July 2010 - Cameras | July 2010 - Nikon Cameras | July 2010 - Canon Cameras |

July 2010 - Pentax Cameras | Medifast Recipes | Medifast Recipes Tips | Medifast Recipes Strategies |

Medifast Recipes Experiences | Medifast Recipes Group | Medifast Recipes Forum | Medifast Support Strategies |

Medifast Support Experiences |

 

(C) Copyright 2010 All rights reserved.